Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Experienced sever acidity, vomiting and pain in throat. What medication should I take?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Hi I experienced sever acidity last night then after I got vomited, since then I had pain in throat feels like something had stucked or I got swelling in esophagus what should I do what medication should I take plz help me..
Posted Thu, 19 Dec 2013 in Ear, Nose and Throat Problems
Answered by Dr. Prasad 17 minutes later
Brief Answer: Saline gargles as well as prilosec... Detailed Answer: Hi, Throat and esophageal lining does not tolerate acid content of the stomach. When you vomit acidic and undigested food material, this content irritates food pipe as well as the the pharyngeal wall resulting in pain and foreign body sensation. Deep throat gargles can relieve this discomfort. Lozenges can also provide soothening effect. You can try this at home. In addition to gargles and lozenges, I also recommend that you take prilosec OTC once a day for 3-5 days to prevent hyperacidity condition from repeating this throat irritation. Hope this helps. Let me know if you need clarification. Regards
Above answer was peer-reviewed by
Follow-up: Experienced sever acidity, vomiting and pain in throat. What medication should I take? 4 minutes later
Thanx for ur help what kind of gargle and lozenges should I use?
Answered by Dr. Prasad 15 minutes later
Brief Answer: Throat lozenges available over the counter.... Detailed Answer: Warm salt water gargles three times can do. As far as throat lozenges, you can try Buckley's throat lozenges. Check at the pharmacy near your store. Hope this helps. Let me know if you need clarifications. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor